# SDR QXEA200300741

- Difficulty date: June 15, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,237 hours, 18,911 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE FORWARD LAND STRAP FOR PANEL 422DT HAS CORROSION FORWARD OF THE FASTENERS. MAINTENANCE BLENDED, MAPPED, CHECKED FOR THICKNESS, AND REPAIRED THE AFFECTED AREA IAW EA 2-54-171.
